Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 245–245 | Cite as

Multiple drugs

Various toxicities: 15 case reports
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In French National pharmacovigilance database, 15 patients [9 women and 6 men] aged 21–89 years were described, who developed myalgia, arthralgia, joint stiffness, joint pain, muscle pain, sacroiliac pain, abdominal pain, thrombocytopenia, nausea or arthritis [not all durations of treatments to reactions onsets stated] during treatment with amiodarone, cetirizine, fluindione, furosemide, fusidic acid, mianserin, ofloxacin, omeprazole, oxacillin, prednisone, prednisolone, pristinamycin, ramipril or rifampicin [dosages, routes and indications not stated].

Patient 1: A 61-year-old woman started receiving treatment with pristinamycin. A few hours after initiation of pristinamycin therapy, she developed generalised myalgia, arthralgia and abdominal pain. Subsequently, pristinamycin...

Reference

  1. Denis Prevot M, et al. Pristinamycin-induced arthralgia and myalgia: Analysis of the French Pharmacovigilance Database. Medecine et Maladies Infectieuses 48: 58-62, No. 1, Feb 2018. Available from: URL: http://doi.org/10.1016/j.medmal.2017.09.014 - FranceCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations